MathSciNet Relay Station
MathSciNet bibliographic data
MR377933 57D40 (55E10)
Liulevicius, Arunas Immersions up to cobordism. Illinois J. Math. 19 (1975), 149–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement